# SDR P5CA2019092600201

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,892 hours, 4,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK TRIPPED WITH L PACK OFF EICAS MSG. PACK RESET ITSELF BEFORE QRH PROCEDURES WAS ADDRESSED.( ACCOMPLISHED OPS CHECK AND FOUND L PACK WORKS NORMAL IAW AMM 21-00-00. )
